MathSciNet Relay Station
MathSciNet bibliographic data
MR282939 10.50 (60.00)
Waterman, Michael S. Some ergodic properties of multi-dimensional $f$-expansions. Z. Wahrscheinlichkeitstheorie und Verw. Gebiete 16 1970 77–103.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement